# SDR VNAA20250715033

- Difficulty date: June 2, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310223
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FUSELAGE SKIN BTW FS645.00-FS661.00 AND STGR 17LH-STGR 18LH AT FWD FUSELAGE.  NICK ON FUSELAGE SKIN BTW FS645.00-FS661.00 AND STGR 17LH-STGR 18LH AT FWD FUSELAGE WAS REPAIRED PER REO 690-53-31-1024 REV.--.
